# SDR USAA051326

- Difficulty date: November 3, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602218
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN LOWER SKIN OF NR 5 SLAT AT RIVET, ADJACENT TO SLAT ACTUATOR ATTACH.  A 30.25 X 3.75 INCH REPAIR DOUBLER ON LOWER SKIN AT CTR OF SLAT ADJ TO ACTUATOR ATTACH IAW SRM 57-43-01.  DEFECT SIZE: .250 INCH LONG CRACK AT RIVET.
